MathSciNet Relay Station
MathSciNet bibliographic data
MR1628282 11J54 (11J71)
Rudnick, Zeév; Sarnak, Peter The pair correlation function of fractional parts of polynomials. Comm. Math. Phys. 194 (1998), no. 1, 61–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement